Author pages are created from data sourced from our academic publisher partnerships and public sources.
Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis.
BACKGROUND Toxic epidermal necrolysis and Stevens-Johnson syndrome are rare, life-threatening, drug-induced cutaneous reactions. We conducted a case-control study to quantify the risks associated… Expand
Incidence of toxic epidermal necrolysis in Italy.
To the Editor.— In the January 1990 issue of theArchives, two articles were of great interest to us, both concerning the incidence of toxic epidermal necrolysis. 1,2 The study by Roujeau and… Expand
Medication use and the risk of Stevens-Johnson syndrome or toxic epidermal necrolysis
Background Toxic epidermal necrolysis and Stevens–Johnson syndrome are rare, life-threatening, drug-induced cutaneous reactions. We conducted a case–control study to quantify the risks associated… Expand
Cutaneous malignant melanoma appearing during photochemotherapy of mycosis fungoides.
We report a case of malignant melanoma that appeared in a 56-year-old man with mycosis fungoides (stage Ia) during treatment with PUVA. The cumulative UVA dose was 1,177 J/cm2. The pigmented lesion… Expand
[A comparison between amiodarone and disopyramide in a delayed-release formulation in the prevention of recurrences of symptomatic atrial fibrillation].
In order to compare the efficacy in preventing recurrencies of symptomatic atrial fibrillation of amiodarone (A.) and slow release disopyramide (D.RET.), 76 consecutive patients with recent onset… Expand
Cutaneous manifestations associated with antiphospholipid antibodies in patients with suspected primary antiphospholipid syndrome: a case-control study.
OBJECTIVE: To study the association of a variety of dermatological manifestations related to vascular abnormalities with antiphospholipid antibodies in patients with suspected primary… Expand
Agminate Blue Nevus Combined with Lentigo: A Variant of Speckled Lentiginous Nevus?
- L. Marchesi, L. Naldi, A. Parma, F. Locati, T. Cainelli
- The American Journal of dermatopathology
- 1 April 1993
We report a case of agminate blue nevus combined with a lentigo patch in a 38-year-old woman. The combination was interpreted as a unique and peculiar variant of speckled lentiginous nevus.
Antiphospholipid syndrome associated with immunotherapy for patients with melanoma
Antiphospholipid antibodies and necrotizing purpura.
A 30-year-old woman with recurrent necrotizing purpura on the legs which did not fit, to our knowledge, within any distinctive pathological entity, is described. Laboratory investigations disclosed a… Expand
Nodular Lesions on Fingertips
REPORT OF A CASE A 42-year-old woman, in good health, presented for evaluation of some nodules on her fingertips that had developed over the last 10 years, disfiguring her hands. Both her own and her… Expand